I started taking 8-2MG SL about a month ago. since then I've been sweating profusely. That's the only side effect I've noticed so far. Does anyone else have sweating as a symptom? I haven't gained weight but am worried I'll do so. Is weight gain one of the side effects of this drug?
julvanv; Yes sweating is a common side effect when you first start this medication but with most people it goes away in the first week or two. Now on the weight gain, this medications can go both ways loss of appetite weight gain or loss.So you would normally get this problem right off. Which can be controlled it's known more as a weight neutral medication which means they offset each other for most people.So I would not even worry about it until you have been on it for a while and see what happens. For most this has been very effective and the side effects well go away. hope that does it for you sorry it took me so long to get back to you been a bit under the weather. Chuck1957 Have a good day.
Yes like some one else said the sweating is normal. For me it never went away and its been almost a year. Especially night sweating!! And I also have gained weight. I don't think its the sub's that actually make you gain weight. Its what they do to you and how they make you feel.. Tired, unmotivated a little maybe??? you might not even realize it but that's what I attribute my weight gain to. My actions after taking it vs before have made changes to my lifestyle leading me to gain weight.. Hope this might help!
I was on it for 2.5 years! I also sweated a lot now that u mention it! I did not gain weight from it! I am now 9 days off it and man it’s not easy! I tapered too or I thought it was a good enough taper! Anyway gl I know I need it too lol
Was on it 2.5 years
Currently clean 11 days
Yes it made me sweat also annoyingly! Sorry just make sure to wear deodorant n shave my only advice! lol
I’m so glad that part is almost over here
I sweat sooooooo much on this med. but I’ve also noticed that with other pain meds. Since I’m no longer in pain my activity level has skyrocketed! But I still can’t lose weight.. I’ve gained 15lbs in 3 months. 5 years ago I lost 70 lbs and have kept it off.. now I can’t keep the weight off no mater what i do
And also gained about 25 lbs from being on it...
I guess the answer to that is depends on the dose you are on and how many you're taking a day and the hours you are taking them I'm only on a 4 mg during the day haven't gained any weight taken it for 2 months now
I am using the sublingual strips 8/2 for chronic pan and man do they work! I have noticed lack of energy/motivation but not the sweating... Also I've lost a ton of weight I'm talking 60lbs and lately I haven't been good about using my strips for different reasons and I've gained some weight so I'm going to get back to using regularly see if it goes back down.
- Suboxone Drug Information
- Buprenorphine Drug Information
- Buprenorphine / Naloxone Drug Information
- Naloxone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.